# SDR DALA2018071204449

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 45,984 hours, 30,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT ACCESSORY COMPARTMENT EMERGENCY LIGHT L2-847 INOP. FOUND WIRES BROKEN AT LIGHT CONNECTOR REPAIRED PER WDM 33-51-14 OPS CHECK GOOD OK FOR SVC.
